×

Found 123 Documents (Results 1–100)

100
MathJax

Dimension theory of some non-Markovian repellers. II: Dynamically defined function graphs. (English) Zbl 1482.28008

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 49-66 (2021).
MSC:  28A80 28A78
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quadratic reciprocity and some “non-differentiable” functions. (English) Zbl 1383.11004

Ruzhansky, Michael (ed.) et al., Advances in real and complex analysis with applications. Selected papers based on the presentations at the 24th international conference on finite or infinite dimensional complex analysis and applications, 24ICFIDCAA, Jaipur, India, August 22–26, 2016. Singapore: Birkhäuser/Springer (ISBN 978-981-10-4336-9/hbk; 978-981-10-4337-6/ebook). Trends in Mathematics, 145-181 (2017).
MSC:  11A15 11F27 26A27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Absolute convergence of double series of Fourier-Haar coefficients for functions of bounded \(p\)-variation. (English. Russian original) Zbl 1261.42046

Russ. Math. 56, No. 6, 1-10 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 6, 3-13 (2012).
MSC:  42C10 26A45
PDF BibTeX XML Cite
Full Text: DOI

On Riemann “nondifferentiable” function and Schrödinger equation. (English. Russian original) Zbl 1207.26010

Proc. Steklov Inst. Math. 269, 186-196 (2010); translation from Trudy Mat. Inst. Steklova 269, 193-203 (2010).
MSC:  26A27 35Q41
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software